# SDR AALA201608029001

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 6,671 hours, 2,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS R2 DOOR PRESSURE NEEDS TO BE CHECKED.  SERVICED R2 DOOR ASSSIT BOTTLE IAW AMM 25-10-00.
